Posted 4/14/2018 5:45 PM (GMT -6)
I was wondering if anyone has been diagnosed with drug induced lupus erythematosus (DILE). 8 months ago it was confirmed that I developed DILE from taking Humira (7 years) and I had to immediately stop it. I had been having symptoms of DILE for about 4 years before I could finally get a diagnosis. The symptom I experienced was a rash on my hands, fingers, elbows, knees, and tops of toes, sometimes my face and neck, and back. The rash looked like mosquito bites and would spread and worsen with sun exposure. Sometimes my fingers would turn red and swell to the point that I couldn’t bend them. It has taken a long time for the symptoms to stop, but I recently went on a trip to Florida where I was in the sun for 8 days and the rash has returned. Has anyone experienced something similar and can offer some info on how long it took to completely clear up even with sun exposure? I’m worried this may be a permanent side effect! I will also add that the drug company, dermatologist and rheumatologist have said they have no idea when it will go away completely because everyone is different...thanks in advance!